# SDR SWAA2023100599358

- Difficulty date: September 12, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 13,020 hours, 5,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 194E OUTER SKIN DISBOND WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.
